Monodromy and the Kowalevskaya top
Singularités d'équations différentielles - Dijon, 20-25 mai 1985, Astérisque no. 150-151  (1987), p. 87-108
@incollection{AST_1987__150-151__87_0,
     author = {Francoise, J. P.},
     title = {Monodromy and the Kowalevskaya top},
     booktitle = {Singularit\'es d'\'equations diff\'erentielles - Dijon, 20-25 mai 1985},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {150-151},
     year = {1987},
     pages = {87-108},
     zbl = {0653.58011},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__150-151__87_0}
}
Francoise, J. P. Monodromy and the Kowalevskaya top, in Singularités d'équations différentielles - Dijon, 20-25 mai 1985, Astérisque, no. 150-151 (1987), pp. 87-108. http://www.numdam.org/item/AST_1987__150-151__87_0/

[A] V. I. Arnol'D, "Mathematical methods of classical mechanics". Springer 1978. | Article | Zbl 0386.70001

[A-M] M. Adler, P. Van Moeberke, "Completely integrable systems. Kac-Moody Lie algebras and curves". Adv. in Math. 38 (3) (1980) pp. 267-317. | Article | Zbl 0455.58017

M. Adler, P. Van Moeberke, "Linearization of Hamiltonian systems, Jacobi varieties and representation theory". Adv. in Math. 38 (3) (1980) pp. 318-379. | Article | Zbl 0455.58010

[D] P. Deligne, "Équations différentielles à points singulier réguliers". Lecture Notes in Mathematics, No. 163, Springer 1970. | Zbl 0244.14004

[Du] J. J. Duistermaat, "On global action-angle coordinates". Comm. on Pure and Applied Math. 32 (1980) pp. 687-706. | Article | Zbl 0439.58014

[F] J.-P. Françoise, "Modèle local simultané d'une fonction et d'une forme de volume", Astérisque S.M.F. (59-60) (1978) pp. 119-130. | Zbl 0465.58007

[F-M] A. G. Fomenko, A. S. Mishenko, "Generalized Louiville method of integration of Hamiltonian systems". Funct. Anal and Its Appl. 12 (1978) pp. 113-121. | Article | Zbl 0405.58028

[G] V. V. Golubev, "Lectures on the integration of the equations of motion of a heavy rigid body around a fixed point". Gostekhizdat, Moscow 1953. | Zbl 0051.15103

[Gr] P. Griffiths, "Periods of integrals on algebraic manifolds". 76 (2) (1970) pp. 228-296. | Zbl 0214.19802

[G-S] V. Guillemin, S. Sternberg, "The Gelfand-Cetlin system and quantization of the complex flag manifold". Journal of Funct. Anal. 52 (1) (1983) pp. 106-128. | Article | Zbl 0522.58021

[K] B. Kostant, "The solution to a generalized Toda lattice and representation theory". Adv. in Math. 34, No. 3 (1979) pp. 195-338. | Article | Zbl 0433.22008

[Ko] S. Kowalevskaya, "Sur le problème de la rotation d'un corps solide autour d'un point fixe" Acta Mat. 14 (1980) pp. 81-93. | Article | JFM 21.0935.01

[M] B. Malgrange, "Intégrales asymptotiques et monodromie". Annales de l'E.N.S. t. 7 Fasc. 3 (1974) pp. 405-430. | Zbl 0305.32008

[Mo] J. Moser, "Geometry of quadrics and spectral theory". Berkeley 1979, Springer-Verlagpp. 147-188. | Zbl 0455.58018

J. Moser, "Geometry of quadrics and spectral theory". Berkeley, Springer-Verlag (1980) pp. 147-188. | Zbl 0455.58018

J. Moser, "Various aspects of integrable Hamiltonian systems". C.I.M.E., Bressanone, Italy, July 1978 in Progress in Math. No. 8 Birkhauser. | Zbl 0468.58011

J. Moser, "Various aspects of integrable Hamiltonian systems". C.I.M.E., Bressanone, Italy, July 1978 in Progress in Math. No. 8 Birkhauser (1980). | Zbl 0468.58011

[Moe] P. Van Moerbeke, "Algebraic complete integrability of Hamiltonian systems and Kac-Moody Lie algebras". Conference at the International Congress of Mathematicians 1982, Warszaw, Poland, August 1983. | Zbl 0594.70022 | Zbl 0541.70008

[Mu] D. Mumford, "Tata Lectures on theta II". Progress in Mathematics 43, Birkhauser (1984). | Zbl 0549.14014

[N] N. N. Nekhoroshev, "Action-angle variables and their generalization". Trans. of Moscow Math Soc. 26 (1972) pp. 181-198. | Zbl 0284.58009

[R] T. Ratiu, "Euler-Poisson equations on Lie algebras and the N-dimensional heavy rigid body". Am. Journal of Math. 104 No. 2 (1980) pp. 409-448. | Article | Zbl 0509.58026

[R.M.] T. Ratiu, P. Van Moerbeke, "The Lagrange rigid body problem". Ann. Inst. Fourier, Grenoble 23 (9) (1982) pp. 211-234. | Article | Zbl 0466.58020

[V] J. Vey, "Sur le lemme de Morse". Inv. Math. 40 (1977) pp. 1-9. | Article | Zbl 0348.58007